# SDR SWAA2015112446380

- Difficulty date: November 19, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 40,424 hours, 23,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER EXIT SIGN MISSING.  INSTALLED SIGN ASSEMBLY IAW MM.
